I have been on mino for about a year now. It has controlled my acne but I still have bad weeks where I get some bad breakouts. I am curious if I were to start accutane tomorrow would the initial breakout be a lot worse than a person who hasn't been on mino? I am 18 very healthy and athletic...Any answers are helpful.... Thanks
Minocycline and accutane do not affect each other’s actions and while there is a chance for the acne to settle with accutane, a few people may also experience aggravated symptoms. It is best advised to use the medication only after medical consultation/ advice and written prescription.
Hope this information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.